# SDR VGCA2011101400001

- Difficulty date: October 14, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N231FL
- Make and model: Boeing 727-22C
- Aircraft serial: 19205
- Aircraft time: 57,426 hours, 40,558 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65187246
- Condition: Cracked
- Location: Zone 400
- Part time: 57,426 hours, 40,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS DISCOVERED IN THE NR 3 AFT ENGINE MOUNT.
